# SDR IPXA2021090173416

- Difficulty date: August 20, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 661.71 TO XOS 667.67 IS CRACKED.REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 661.71 TO XOS 667.67 IAW SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
